# SDR DALA2025071905437

- Difficulty date: July 18, 2025
- Submitted: July 19, 2025
- Operation: Air carrier
- Aircraft: N530DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11245
- Aircraft time: 10,631 hours, 2,575 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5030, FA REPORTS DIRTY SOCK SMELL IN CABIN DURING DESCENT AT 8000 FT. ENGINES WERE AT IDLE.   FOUND OIL PUDDLED IN LOW PRESS COMPRESSOR SECTION 6 OCLOCK POSITION AS WELL AS SMALL AMOUNT OF OIL IN SPINNER ON ENG 2. REPLACED NBR 2 ENGINE. (LP 7094092)
